# SDR 2004FA0000284

- Difficulty date: March 3, 2004
- Submitted: March 23, 2004
- Operation: General aviation
- Aircraft: N5705R
- Make and model: Cessna 172F
- Aircraft serial: 17253359
- Engine: Cont O300*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: U Bolt
- Part number: 0541153
- Condition: Sheared
- Location: Lt Gear Leg
- Part time: 3,600 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND U BOLT ON LT MAIN GEAR SHEARED IN THREAD AREA UNDER NUT.  PROBABLY NUT WAS OVERTORQUED.
